# SDR UALA2012070203511

- Difficulty date: June 28, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 83,965 hours, 13,379 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Rfu
- Part number: 6228849001
- Part serial: 101
- Condition: Inoperative
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  REPLACED RADIO FREQ UNIT.
